Alert archive / Texas / Special Weather Statements in 2021

Special Weather Statement, NWS Austin/San Antonio, TX

May 10, 2021Bexar County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at May 10, 2021, 11:17 PM CDT for Bexar County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2021, 11:17 PM CDT (04:17 UTC)
Expired
May 11, 2021, 12:00 AM CDT
In force
43 min
Issued by
NWS Austin/San Antonio, TX

County Bexar County, TX

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2021-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2021-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3205 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

925 
WWUS84 KEWX 110417
SPSEWX

Special Weather Statement
National Weather Service Austin/San Antonio TX
1117 PM CDT Mon May 10 2021
 
TXZ205-220-110500-
Atascosa TX-Bexar TX-
1117 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA AND
SOUTHERN BEXAR COUNTIES UNTIL MIDNIGHT CDT...

At 1116 PM CDT, Doppler radar was tracking a strong thunderstorm over
Somerset, or 13 miles southwest of Stinson Municipal Airport, moving
east at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
San Antonio, Lytle, Somerset, Elmendorf, Calaveras Lake, Leming,
Sandy Oaks, Von Ormy, Buena Vista, Mitchell Lake, Parita, Losoya,
Southton, Mangus Corner, Thelma, Espey, Braunig Lake and Macdona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2914 9881 2917 9881 2930 9879 2935 9822
      2903 9848
TIME...MOT...LOC 0416Z 267DEG 35KT 2922 9865 

$$

CP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at May 10, 10:53 PM CDT, 24 minutes earlier.

Area forecast discussion, May 10, 10:53 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1053 PM CDT Mon May 10 2021

.UPDATE...
The back edge of the convection has moved farther east and we have
canceled the Severe Thunderstorm Watch in Real, Uvalde, and Zavala
Counties. There is still a threat for severe storms to the east and
the watch continues until midnight.

&&

.PREV DISCUSSION... /ISSUED 943 PM CDT Mon May 10 2021/

UPDATE...
Convection has congealed into a line and is progressing eastward from
Uvalde to Frio Counties. The threat for severe weather continues with
these storms and will last for a few more hours. We have extended the
Severe Thunderstorm Watch until midnight for Real, Uvalde, Zavala,
Kerr, Bandera, Medina, Frio, Kendall, Bexar, and Atascosa Counties.
Behind this line convection is unlikely and we have cancelled the
watch for those counties. Short term models suggest that any storms
after midnight will be sub-severe.

PREV DISCUSSION... /ISSUED 736 PM CDT Mon May 10 2021/

UPDATE...
Please see the 00Z aviation forecast discussion below.

AVIATION...
Convection continues across the Rio Grande plains this evening, with
most of the activity well south of DRT. We will monitor the need to
add a mention of TSRA at DRT, but at this time we will leave that out
of the forecast. Additional showers may develop late this evening
into tomorrow morning, but the afternoon hours look favored for more
widespread showers and thunderstorms.

PREV DISCUSSION... /ISSUED 159 PM CDT Mon May 10 2021/

SHORT TERM (Tonight through Tuesday Night)...

Severe storms with large to potentially giant hail possible west
this evening...

A stalled cold front draped across the region from west to east,
with ample southerly flow at low to mid levels bringing rich
moisture into the region above it, are setting the stage for severe
storms this afternoon and evening, primarily west of US-281. A
corridor of 4000+ J/kg MUCAPE as analyzed by the RAP exists along
the Rio Grande, with 2500+ J/kg across the rest of south-central
Texas. Although the 18Z DRT special sounding still showed a decent
capping inversion, the expectation is that this will still mostly
erode away through the rest of this afternoon with a little help
from a weak shortwave and a brief window for some surface heating.
Deep shear of 40-50+ knots, highest NW, will be in place this
evening. Rotating storms are a high likelihood, and in this
environment we are yet again under the gun for the potential of very
large or even giant hail this evening over our western counties.
Damaging winds are a secondary threat. The sfc front will sag very
slowly southward through tonight, and there is a very low risk for a
tornado south of it this evening as SRH increases due to the LLJ
formation, but in general concern is very low for tornadoes. Despite
the marginal risk in place over the east half of our area for severe
storms, current local thinking is that storm chances are quite low
for at least areas northeast of La Grange to Fredericksburg for this
first event.

Concern for localized flash flooding may be slightly increased this
evening for primarily the Winter Garden region. With freezing levels
maxing out around 12-13kft and then falling closer to 10 kft by
Tuesday night, warm rain processes will occur but rainfall rates
shouldn't be off the charts or anything. Rivers have had plenty of
time to subside since the heavy rainfall late April into early May
so river flooding is not of much concern. However, impacts such as
ponding on roadways or overflowing culverts could be seen in a few
places where heavier rains do occur with a couple hours of residence
time. Somewhat more impactful flash flooding could be possible across
our western CWA this evening. The 12Z WRF-NMM, for example, puts out
a bullseye of 4+" of QPF over Uvalde and Zavala counties, and the
HRRR suggests the potential for similarly high QPF over the Winter
Garden region. That area is the most parched overall, especially
along our southern border, so they can take a bit of rain, but will
have to keep a close eye on things today.

Storms will likely cluster and weaken overnight tonight over the
southwest half of the CWA. However, redevelopment of showers and
storms is anticipated Tuesday morning with off and on activity
throughout the day and much of the night. Nailing down timing and
location of storms is difficult but in the AM, chances will be best
over the northwest half and will eventually spread across the rest
of the area through the day. A broad-brushed marginal risk of severe
weather, primarily for large hail, will be in place. A marginal risk
of excessive rainfall is also in place across the area, although
storms should be relatively progressive so we aren't likely to see
many localized totals during the day above the 1-3" range, if at
all. That said, given the antecedent wetness over some spots and
ample atmospheric moisture available as PWATs of 1.5-2" are still
progged over all but the northern Hill Country, we will still need to
keep an eye out for some localized flooding problems should heavier
rainfall rates arise. With the cloud cover and rain in place and the
front stalled near our southern border, rather cool temperatures are
forecast, topping out only in the 70s north and low to mid 80s
south/along the Rio Grande Tuesday.

LONG TERM (Wednesday through Monday)...

Our active weather pattern for the start to middle of the week should
come to an end by Thursday, but not before we squeeze out another
round of scattered showers with a few rumbles of thunder on
Wednesday. A weak mid level shortwave will move through from west to
east on Wednesday, resulting in some scattered showers and storms,
especially within an east/northeasterly sfc flow regime. Any remnant
rain showers should come to an end shortly after sunset on Wednesday
evening, mainly over the southern 1/3rd of the CWA.

South-Central Texas will be left under light northeasterly sfc flow
on the southern periphery of a weak sfc high as it settles in to our
north and east on Thursday afternoon. This should set the stage for
several cool mornings, with many places in the mid to upper 50s,
along with areas to the west and south in the lower to middle 60s. By
late Friday, the sfc high will begin to retreat and slide eastward,
allowing sfc flow to turn back out of the south, with sfc moisture
returning as well as the Gulf of Mexico opens back up for business.

The weekend looks to bring the return of a slightly more active
pattern back into the picture once again. Models are somewhat divided
on what will transpire by the start of next week, but are more in
agreement on the setup for the weekend. Two separate shortwaves will
ripple through the flow out ahead of a deepening long wave upper
level trough over the southwestern CONUS. This will allow isolated to
scattered showers and thunderstorms to develop both Saturday and
Sunday afternoons. At this time, the threat for severe weather looks
quite low, however, will continue to monitor the possibility of
strong to severe storms by Sunday afternoon and Monday afternoon, as
this type of pattern has led to severe weather in our region over the
last several weeks.

PREV DISCUSSION... /ISSUED 1248 PM CDT Mon May 10 2021/

AVIATION...

CIGs are hovering just below MVFR thresholds at SAT this afternoon
but should lift to VFR for a time. AUS is seeing a brief clearing but
it isn't expected to last. Scattered thunderstorm development late
this afternoon through the evening has the potential to impact
DRT/SAT/SSF but confidence is low in direct impacts for San Antonio,
thus carrying VCTS there for now. Deteriorating flight conditions
return tonight with IFR by 03z at AUS and MVFR at DRT/SAT/SSF by
03-05Z. SAT/SSF could see IFR as early as 09/12Z but confidence too
low to include at this time. Somewhat better shower and thunderstorm
coverage is expected late tonight near DRT and then by the afternoon
hours Tuesday at the I-35 sites, details to be refined.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              62  73  61  69  59 /  40  90  70  60  20
Austin Bergstrom Intl Airport  63  75  61  69  58 /  40  80  70  60  20
New Braunfels Muni Airport     65  77  62  72  59 /  40  80  70  60  20
Burnet Muni Airport            59  71  57  66  57 /  50  90  50  50  20
Del Rio Intl Airport           69  81  66  75  63 /  40  60  50  60  30
Georgetown Muni Airport        61  72  59  67  57 /  50  90  60  50  20
Hondo Muni Airport             67  80  64  74  59 /  50  80  60  60  20
San Marcos Muni Airport        64  76  61  70  58 /  40  80  70  60  20
La Grange - Fayette Regional   69  81  64  72  61 /  40  70  80  70  20
San Antonio Intl Airport       66  78  63  71  61 /  40  80  70  60  20
Stinson Muni Airport           68  81  65  73  62 /  40  70  70  60  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...04
Long-Term...05
Decision Support...Platt
Hazardous weather outlook, May 10, 5:03 AM CDT, 18 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
503 AM CDT Mon May 10 2021

TXZ171>173-183>194-202>209-217>225-228-111015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
503 AM CDT Mon May 10 2021

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Strong to severe storms with the potential for very large hail
are possible on Monday afternoon and evening, mainly west of
highway 281. Locally heavy rain is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong to severe storms are also possible on Tuesday with large
hail and damaging winds being the primary hazards. Additionally,
locally heavy rainfall is possible Tuesday, which could result in
flooding due to already saturated soils.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 10, 8:52 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
852 PM CDT Mon May 10 2021

TXZ203-204-218>220-228-110230-
Frio TX-Atascosa TX-Uvalde TX-Dimmit TX-Medina TX-Zavala TX-
852 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA...
NORTHEASTERN DIMMIT...SOUTHEASTERN UVALDE...ZAVALA...FRIO AND
SOUTHWESTERN ATASCOSA COUNTIES UNTIL 930 PM CDT...

At 852 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Batesville to Las Vegas. Movement was east
at 50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Pearsall, Dilley, Big Wells, La Pryor, Batesville, Sabinal, North
Pearsall, Moore, Goldfinch, D'Hanis, Hilltop, Brundage, Loma Vista,
Las Vegas, Bluff, Schattel, Derby, Yancey, Divot and Catarina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2897 9988 2953 9937 2871 9863 2865 9880
      2864 9939 2842 9940 2830 9969
TIME...MOT...LOC 0152Z 247DEG 43KT 2898 9966 2855 9946

BRADY
Local storm report, May 10, 8:58 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
858 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             18 W UVALDE             29.24N 100.08W
05/10/2021  E0.25 INCH       UVALDE             TX   NWS EMPLOYEE

            PEA SIZE HAIL IN CLINE.

&&

BF
Special weather statement, May 10, 9:30 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
930 PM CDT Mon May 10 2021

TXZ203-204-218>220-110330-
Frio TX-Atascosa TX-Uvalde TX-Medina TX-Zavala TX-
930 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR MEDINA...SOUTHEASTERN UVALDE...
NORTHEASTERN ZAVALA...FRIO AND SOUTHWESTERN ATASCOSA COUNTIES UNTIL
1030 PM CDT...

At 930 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Knippa to near Woodward.
Movement was east at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Pearsall, Hondo, Devine, Dilley, Charlotte, Sabinal, Natalia, North
Pearsall, Moore, Goldfinch, D'Hanis, Hilltop, Noonan, Quihi, Dunlay,
Pearson, Bader, Bluff, Schattel and Derby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2864 9941 2914 9967 2963 9911 2962 9902
      2864 9858
TIME...MOT...LOC 0230Z 257DEG 29KT 2919 9955 2856 9928

BRADY
Local storm report, May 10, 10:21 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1021 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND GST     2 WNW HONDO             29.36N 99.18W
05/10/2021  M70 MPH          MEDINA             TX   PUBLIC

            A WIND GUST OF 70 MPH WAS RECORDED AT THE
            HONDO MUNICIPAL AIRPORT.

&&

EMP
Special weather statement, May 10, 10:45 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1045 PM CDT Mon May 10 2021

TXZ204-205-110430-
Bexar TX-Medina TX-
1045 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MEDINA AND BEXAR COUNTIES
UNTIL 1130 PM CDT...

At 1044 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rio Medina, or 9 miles north of Castroville, moving east at 35 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
San Antonio, Castroville, San Antonio Int Airport, Stinson Municipal
Airport, Leon Valley, Helotes, Fair Oaks Ranch, Kirby, Alamo Heights,
Windcrest, Terrell Hills, Shavano Park, Hollywood Park, Cross
Mountain, Lytle, Olmos Park, Somerset, Lacoste, Noonan and The
Dominion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2922 9900 2953 9901 2956 9896 2956 9893
      2961 9889 2972 9871 2973 9844 2971 9843
      2973 9842 2973 9840 2924 9839 2923 9874
      2925 9880 2923 9881
TIME...MOT...LOC 0344Z 266DEG 30KT 2948 9890

CP
Special weather statement, May 10, 11:17 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1117 PM CDT Mon May 10 2021

TXZ205-220-110500-
Atascosa TX-Bexar TX-
1117 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA AND
SOUTHERN BEXAR COUNTIES UNTIL MIDNIGHT CDT...

At 1116 PM CDT, Doppler radar was tracking a strong thunderstorm over
Somerset, or 13 miles southwest of Stinson Municipal Airport, moving
east at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
San Antonio, Lytle, Somerset, Elmendorf, Calaveras Lake, Leming,
Sandy Oaks, Von Ormy, Buena Vista, Mitchell Lake, Parita, Losoya,
Southton, Mangus Corner, Thelma, Espey, Braunig Lake and Macdona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2914 9881 2917 9881 2930 9879 2935 9822
      2903 9848
TIME...MOT...LOC 0416Z 267DEG 35KT 2922 9865

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:14 PM CDTSevere Thunderstorm WarningEWXEdwards16 min
May 10, 7:49 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick3 hr
May 10, 7:55 PM CDTSpecial Weather StatementEWXKinney50 min
May 10, 8:00 PM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala45 min
May 10, 8:06 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick, Real, Uvalde, Zavala54 min
May 10, 8:31 PM CDTTornado WarningEWXKinney, Uvalde16 min
May 10, 8:52 PM CDTSpecial Weather StatementEWXFrio, Zavala38 min
May 10, 8:58 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Kinney, Medina, Real and 1 more62 min
May 10, 9:09 PM CDTAreal Flood AdvisoryEWXDimmit, Zavala3 hr
May 10, 9:20 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala3 hr
May 10, 9:30 PM CDTSpecial Weather StatementEWXFrio, Medina60 min
May 10, 9:52 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde53 min
May 10, 10:42 PM CDTAreal Flood AdvisoryEWXMedina, Uvalde3 hr
May 10, 10:45 PM CDTSpecial Weather StatementEWXBexar45 min
May 11, 3:51 PM CDTAreal Flood AdvisoryEWXKendall2 hr
May 11, 4:03 PM CDTSpecial Weather StatementEWXAtascosa42 min
May 11, 4:23 PM CDTSpecial Weather StatementEWXCaldwell52 min
May 11, 4:24 PM CDTSpecial Weather StatementEWXGuadalupe51 min
May 11, 4:45 PM CDTSpecial Weather StatementEWXAtascosa45 min
May 11, 4:59 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson61 min
May 11, 5:20 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar25 min
May 11, 5:30 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Frio, Medina3 hr
May 11, 5:46 PM CDTSevere Thunderstorm WarningEWXBexar, Medina44 min
May 11, 5:47 PM CDTSpecial Weather StatementEWXGuadalupe43 min
May 11, 6:13 PM CDTSpecial Weather StatementEWXWilson47 min
May 11, 6:31 PM CDTSpecial Weather StatementEWXDimmit44 min
May 11, 6:36 PM CDTSpecial Weather StatementEWXFrio, Medina39 min
May 11, 6:46 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson38 min

Nearby

Special Weather Statements in Texas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.